# SDR SWAA2024081309768

- Difficulty date: July 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 663 VAPOR BARRIER BRACKET (P:N 276A9183-2) CRACKED.<[01] REMOVED AND REPLACED BRACKET AT BS 663 FWD SIDE RB 45 TO RBL 54 PER SRM 51-40-02-0G-0 AND DWG 111A1001;[02] REMOVED AND REPLACED BRACKET AT BS 663 FWD SIDE RB 45 TO RBL 54 PER SRM 51-40-02-0G-0 AND DWG 111A1001 REV: A;[03] VERIFIED CORRECTIVE ACTION
